Valuations and asymptotic invariants for sequences of ideals
Annales de l'Institut Fourier, Volume 62 (2012) no. 6, p. 2145-2209
We study asymptotic jumping numbers for graded sequences of ideals, and show that every such invariant is computed by a suitable real valuation of the function field. We conjecture that every valuation that computes an asymptotic jumping number is necessarily quasi-monomial. This conjecture holds in dimension two. In general, we reduce it to the case of affine space and to graded sequences of valuation ideals. Along the way, we study the structure of a suitable valuation space.
On étudie les nombres de saut asymptotiques pour les suites graduées d’idéaux et on démontre que ces invariants se calculent par une valuation réelle définie sur un corps de fonctions. Nous conjecturons que toute valuation qui calcule un tel nombre de saut est nécessairement quasi-monomiale. Cette conjecture est vraie en dimension deux. En général, on réduit la conjecture au cas de l’espace affine et des suites graduées d’idéaux de valuations. Au passage on étudie la structure d’un espace adéquat de valuations.
DOI : https://doi.org/10.5802/aif.2746
Classification:  14F18,  12J20,  14B05
Keywords: Graded sequence of ideals, multiplier ideals, log canonical threshold, valuation
@article{AIF_2012__62_6_2145_0,
     author = {Jonsson, Mattias and Musta\c t\u a, Mircea},
     title = {Valuations and asymptotic invariants for sequences of ideals},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {6},
     year = {2012},
     pages = {2145-2209},
     doi = {10.5802/aif.2746},
     zbl = {1272.14016},
     mrnumber = {3060755},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2012__62_6_2145_0}
}
Valuations and asymptotic invariants for sequences of ideals. Annales de l'Institut Fourier, Volume 62 (2012) no. 6, pp. 2145-2209. doi : 10.5802/aif.2746. https://aif.centre-mersenne.org/item/AIF_2012__62_6_2145_0/

[1] André, M. Localisation de la lissité formelle, Manuscripta Math., Tome 13 (1974), pp. 297-307 | MR 357403 | Zbl 0287.18019

[2] Baker, M.; Rumely, R. Potential theory and dynamics on the Berkovich projective line, American Mathematical Society, Providence, RI, Mathematical Surveys and Monographs, Tome 159 (2010) | MR 2599526 | Zbl 1196.14002

[3] Berkovich, V. G. Spectral theory and analytic geometry over non-Archimedean fields, Amer. Math. Soc., Providence, RI, Mathematical Surveys and Monographs, Tome 33 (1990) | MR 1070709 | Zbl 0715.14013

[4] Berkovich, V. G. A non-Archimedean interpretation of the weight zero subspaces of limit mixed Hodge structures, Algebra, Arithmetic and Geometry, Birkhäuser Boston (Volume I: In Honor of Y. I. Manin, Progress in Mathematics) Tome 269 (2010), pp. 49-67 | MR 2641170 | Zbl 1195.14014

[5] Boucksom, S.; Favre, C.; Jonsson, M. Izumi’s theorem and non-Archimedean plurisubharmonic functions (In preparation)

[6] Boucksom, S.; Favre, C.; Jonsson, M. Pluripotential theory on valuation space (In preparation)

[7] Boucksom, S.; Favre, C.; Jonsson, M. Singular semipositive metrics in non-Archimedean geometry (arXiv:1201.0187)

[8] Boucksom, S.; Favre, C.; Jonsson, M. Solution to a non-Archimedean Monge-Ampère equation (arXiv:1201.0188)

[9] Boucksom, S.; Favre, C.; Jonsson, M. Valuations and plurisubharmonic singularities, Publ. Res. Inst. Math. Sci., Tome 44 (2008), pp. 449-494 | MR 2426355 | Zbl 1146.32017

[10] Boucksom, S.; De Fernex, T.; Favre, C. The volume of an isolated singularity (arXiv:1011.2847)

[11] Brøndsted, A. An introduction to convex polytopes, Springer-Verlag, New York-Berlin, Graduate Texts in Mathematics, Tome 90 (1983) | MR 683612 | Zbl 0509.52001

[12] Conrad, B. Deligne’s notes on Nagata compactifications, J. Ramanujan Math. Soc., Tome 22 (2007), pp. 205-257 | MR 2356346 | Zbl 1142.14001

[13] Demailly, J.-P.; Ein, L.; Lazarsfeld, R. A subadditivity property of multiplier ideals, Michigan Math. J., Tome 48 (2000), pp. 137-156 | MR 1786484 | Zbl 1077.14516

[14] Demailly, J.-P.; Kollár, J. Semicontinuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds, Ann. Sci. École Norm. Supér. (4), Tome 34 (2001), pp. 525-556 | Numdam | MR 1852009 | Zbl 0994.32021

[15] Ein, L.; Lazarsfeld, R.; Mustaţă, M.; Nakamaye, M.; Popa, M. Asymptotic invariants of base loci, Ann. Inst. Fourier (Grenoble), Tome 56 (2006), pp. 1701-1734 | Numdam | MR 2282673 | Zbl 1127.14010

[16] Ein, L.; Lazarsfeld, R.; Smith, K. E. Uniform approximation of Abhyankar valuations in smooth function fields, Amer. J. Math., Tome 125 (2003), pp. 409-440 | MR 1963690 | Zbl 1033.14030

[17] Ein, L.; Lazarsfeld, R.; Smith, K. E.; Varolin, D. Jumping coefficients of multiplier ideals, Duke Math. J., Tome 123 (2004), pp. 469-506 | MR 2068967 | Zbl 1061.14003

[18] Ein, L.; Mustaţă, M. Invariants of singularities of pairs, International Congress of Mathematicians, Eur. Math. Soc., Zürich, Tome II (2006), pp. 583-602 | MR 2275611 | Zbl 1096.14030

[19] Favre, C.; Jonsson, M. The valuative tree, Springer, Lecture Notes in Mathematics, Tome 1853 (2004) | MR 2097722 | Zbl 1064.14024

[20] Favre, C.; Jonsson, M. Valuations and multiplier ideals, J. Amer. Math. Soc., Tome 18 (2005), pp. 655-684 | MR 2138140 | Zbl 1075.14001

[21] Favre, C.; Jonsson, M. Valuative analysis of planar plurisubharmonic functions, Invent. Math., Tome 162 (2005) no. 2, pp. 271-311 | MR 2199007 | Zbl 1089.32032

[22] De Fernex, T.; Ein, L.; Mustaţă, M. Log canonical thresholds on varieties with bounded singularities, Classification of algebraic varieties, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich (2011), pp. 221-257 | MR 2779474 | Zbl 1215.14007

[23] De Fernex, T.; Mustaţă, M. Limits of log canonical thresholds, Ann. Sci. École Norm. Supér. (4), Tome 42 (2009), pp. 491-515 | Numdam | MR 2543330 | Zbl 1186.14007

[24] Fulton, W. Introduction to toric varieties, The William H. Rover Lectures in Geometry, Princeton Univ. Press, Princeton, NJ, Ann. of Math. Stud., Tome 131 (1993) | MR 1234037 | Zbl 0813.14039

[25] Guenancia, H. Toric plurisubharmonic functions and analytic adjoint ideal sheaves (arXiv:1011.3162v2) | Zbl pre06065397

[26] Howald, J. Multiplier ideals of monomial ideals, Trans. Amer. Math. Soc., Tome 353 (2001), pp. 2665-2671 | MR 1828466 | Zbl 0979.13026

[27] Izumi, S. A measure of integrity for local analytic algebras, Publ. RIMS Kyoto Univ., Tome 21 (1985), pp. 719-735 | MR 817161 | Zbl 0587.32016

[28] Jonsson, M. Dynamics on Berkovich spaces in low dimensions (arXiv:1201.1944)

[29] Kedlaya, K. Good formal structures for flat meromorphic connections, I: Surfaces, Duke Math. J., Tome 154 (2010), pp. 343-418 | MR 2682186 | Zbl 1204.14010

[30] Kedlaya, K. Good formal structures for flat meromorphic connections, II: Excellent schemes, J. Amer. Math. Soc., Tome 24 (2011), pp. 183-229 | MR 2726603 | Zbl pre05849078

[31] Kempf, G.; Knudsen, F. F.; D., Mumford; Saint-Donat, B. Toroidal embeddings. I, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Tome 339 (1973) | MR 335518 | Zbl 0271.14017

[32] Kollár, J. Singularities of pairs, Algebraic geometry, Santa Cruz 1995, Amer. Math. Soc., Providence, RI (Proc. Symp. Pure Math. 62, Part 1) (1997), pp. 221-286 | MR 1492525 | Zbl 0905.14002

[33] Kontsevich, M.; Soibelman, Y. Affine structures and non-Archimedean analytic spaces, The unity of mathematics, Birkhäuser, Boston (Progr. Math.) Tome 244 (2006), pp. 321-385 | MR 2181810 | Zbl 1114.14027

[34] Lazarsfeld, R. Positivity in algebraic geometry II, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Tome 49 (2004) | MR 2095472 | Zbl 0633.14016

[35] Matsumura, H. Commutative ring theory, translated from the Japanese by M. Reid, Cambridge University Press, Cambridge, Cambridge Studies in Advanced Mathematics 8 (1989) | MR 1011461 | Zbl 0666.13002

[36] Mcneal, J. D.; Zeytuncu, Y. E. Multiplier ideals and integral closure of monomial ideals: An analytic approach (arXiv:1001.4983) | Zbl 1246.13041

[37] Mustaţă, M. On multiplicities of graded sequences of ideals, J. Algebra, Tome 256 (2002), pp. 229-249 | MR 1936888 | Zbl 1076.13500

[38] Payne, S. Analytification is the limit of all tropicalizations, Math. Res. Lett., Tome 16 (2009), pp. 543-556 | MR 2511632 | Zbl 1193.14077

[39] Spivakovsky, M. Valuations in function fields of surfaces, Amer. J. Math., Tome 112 (1990), pp. 107-156 | MR 1037606 | Zbl 0716.13003

[40] Temkin, M. Functorial desingularization over Q: boundaries and the embedded case (arXiv:0912.2570)

[41] Temkin, M. Desingularization of quasi-excellent schemes in characteristic zero, Adv. Math., Tome 219 (2008), pp. 488-522 | MR 2435647 | Zbl 1146.14009

[42] Thuillier, A. Théorie du potentiel sur les courbes en géométrie analytique non archimédienne. Applications à la théorie d’Arakelov, University de Rennes 1 (2005) (Ph. D. Thesis)

[43] Thuillier, A. Géométrie toroïdale et géométrie analytique non archimédienne. Application au type d’homotopie de certains schémas formels, Manuscripta Math., Tome 123 (2007) no. 4, pp. 381-541 | MR 2320738 | Zbl 1134.14018

[44] Tougeron, J.-C. Idéaux de fonctions differentiables, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 71 (1972) | MR 440598 | Zbl 0251.58001

[45] Vaquié, M. Valuations, Resolution of singularities (Obergurgl, 1997), Birkhäuser, Basel (Progr. Math.) Tome 181 (2000), pp. 539-590 | MR 1748635 | Zbl 1003.13001

[46] Wolfe, A. Cones and asymptotic invariants of multigraded systems of ideals, J. Algebra, Tome 319 (2008), pp. 1851-1869 | MR 2392582 | Zbl 1142.14004

[47] Zariski, O. Local uniformization on algebraic varieties, Ann. of Math. (2), Tome 41 (1940), pp. 852-896 | MR 2864 | Zbl 0025.21601

[48] Zariski, O.; Samuel, P. Commutative algebra, Princeton, NJ, Van Nostrand Tome II (1960) | MR 120249 | Zbl 0121.27801